# SDR MASA200500199

- Difficulty date: March 10, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 10,647 hours, 9,928 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN ON THE GROUND COMING FROM PACK 2.  PACK 2 WAS PLACED ON MEL.  MAINTENANCE COULD NOT DUPLICATE, OPS CHECKED NORMAL.
